# SDR AALA202101289014

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 31,309 hours, 11,779 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367160704200
- Condition: Debonded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER COMPARTMENT FLOOR PANEL 231YH HAS SEVERAL AREAS OF DISBOND. REPAIRED FLOOR PANEL PER SRM 53-02-00-300-016.
